# SDR FDEA200909233364

- Difficulty date: September 23, 2009
- Submitted: September 23, 2009
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 727233
- Aircraft serial: 22038
- Aircraft time: 42,952 hours, 27,163 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Motor
- Part number: 240863
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LOST SYS A HYD FLUID DURING CLIMBOUT DID QRH CHECKLIST. SECURED SYS A HYD PUMPS AND CLOSED FLUID SHUTOFF SWITCHES IAW QRH.  REMOVED AND REPLACED BOTH FLAP MOTORS IAW 27-51-062-4, REMOVED AND REPLACED ENG NR 1 AND 2 CASE DRAIN FILTERS IAW 29-11-041-2, REMOVED SYS A HYD PRESSURE FILTERS IAW 29-11-062-3 NO METAL OR PARTICLES WERE FOUND. A SYS HYD OPS CHECKS NORMAL DURING ENGINE RUN. RAN FLAPS UP AND DOWN NO LEAKS NOTED AT ALL OF THE ASSOCIATED  FILTERS THAT WERE CHANGED. SERVICED "A" SYS HYD IAW 12-12-000-2 TO FULL.  ACFT OK FOR SERVICE.
